sansar

Sansar six weeks in ☹

Willow Samsar Sept 2017 v4There have been some changes in Sansar after six weeks. Now you can add more and even buy attachments and even some clothing. But there is still very little to do except look around unless you are what LL calls an experience creator and have some expertise in external software.

There is more to do in VR mode (I can do both desktop and VR modes.) but it’s still not much unless you enjoy throwing things or re-stacking blocks. It seems like my approximately month between Sansar visits is more than adequate. While there are some changes there aren’t that many.

Things are looking up for dancing since they say you can now stream music into Sansar. It will be a while before the first DJ’s because the only “dancing” is waving your arms around in VR.

I’ve heard talk that something that is done in another virtual world is you can attach sensors to your legs and your avatar can follow your dance moves. Frankly LL I think this is a bad idea for Sansar. Besides I gotten good at office chair dancing.

*******************************

When Sansar first opened its beta product to any users, I said it seemed more like an alpha product. If I mentioned the basic thing missing like the ability to sit or the lack of in world building tools. Most of the responses had, “It’s early days yet.”

It was early days a year ago! NOT after three years of development from a company that claimed an advantage it had was its experience with virtual worlds. Let see the virtual world of Second Life has been open fourteen years. Did LL just ignore all that experience.

computers, injury

Ouch Ouch Ouch-old tower computers are good for something

Somehow, I twisted my knee. How someone who doesn’t walk does that I don’t know. A pain in the butt I understand. The human body did not evolve to sit eighteen hours a day. About once a month I need to spend a couple of days in bed with my weight off it. But a twisted knee????

Ouch lowrezLuckily, I just moved an old tower computer where it makes a perfect foot rest. The only thing that eases the pain is to keep my foot elevated.

I’ve learned that I need to be able to access a computer. No computer means withdrawal symptoms for me. I get very irritable, more shaky than usual, and can’t sleep. It’s like I’m coming off some drug.

Looks like lots of playing with that Head Mounted Display (HMD) I got Tuesday. There is a Golf game that looks very interesting. I’ll post about it in a few days.